Log in
Cholesterol Support
8,258 members β€’ 2,329 posts

Statin medication

My second post concerning statin Meds, it's almost 2 weeks now since stopping stain Meds, My second question to anyone who might know if this treatment can act as an anticonvulsant, Since stopping these my seizures seem much more frequent is there an association to be made I'm wondering or just coincidence, maybe someone else has experienced something of a similar nature if so I would be pleased to hear from anyone along these lines. Thank you again in advance. Robert 56

9 Replies
oldest β€’ newest

Be careful Robert56.... Have u discussed with Dr?? Stopping will activate your liver and it will go into overdrive production of cholesterol.... Better to wean off it... Steadily... Im on 80mg a day.... Cut doen to 40mg....Dr went mad.... Said benefit of maintaining artery lining greater than risk of statin induced problems....

Reply

Thank you arty all took on board but hoping to continue ASAP lol

Reply

Thank you Howard very much appreciated l shall take a read at those links you sent me. However your probably quite near to the point when you mentioned withdrawing from statin the culprit cheers again thank you so much robert56

Reply

Hi This is a link to a post of mine, will take a bit of reading as its lots of links, but all good stuff and I'm sure there is mentions of seizures in a couple of them, but what your getting could be just from weaning off them, statins are a really unknown drugs when it comes to side effects.

healthunlocked.com/choleste...

NOWHARD

Reply

The ketogenic diet has been the most effective natural treatment for seizures, along with 8 hours of sound sleep every night.

epilepsy.com/learn/treating...

touchneurology.com/epilepsy...

Reply

The brain has more receptors for T3 than any other part of the body. T3 is the most active thyroid hormone and yet rarely tested within the NHS - ummm ! Raised cholesterol is linked to low thyroid levels and it is even mentioned on the NHS website that the the thyroid should be checked and treated before embarking on Statins. 😊

Reply

Thank you everyone for the input on this statin drug it seems from what I've read so far that it's an endless headache I shall continue monitoring myself since now I'm back into my second day of them my doctor said that my blood test results are fine however I'm still not sure if it's a good idea to continue with them but am encouraged to take them from what I've been able to source from this site and others but like I said it's a major problem that's going to need a lot more research into i wish everyone the very best of luck and shall follow and share anything relevant in the future kind regards to everyone..

Reply

Ask your pharmacist. They know a lot about medications.

Reply

The pharmaceutical companies don't like to persuade people from taking drugs is a major issue, but I understand pharmacy or chemists are quite willing to offer advice and it normally leads back to the GPS it's a bit like the a business really makes sound financial business. I mean you would never experience a GPS offering advice on alternative medicine even if it is proven to be better than what a doctor can prescribe you at least in the UK that seems to be the case, however might be different if you live say in the USA or continental Europe l can't say if this is factual only from what I've read or heard via the grape vine... cheers Rob

Reply

You may also like...